# SDR IPXA2018091233897

- Difficulty date: August 4, 2018
- Submitted: September 12, 2018
- Operation: Air carrier
- Aircraft: N583UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 25867
- Aircraft time: 116,253 hours, 19,596 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 65B380523
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D1, COROSSION ON CAP UPPER OF MAIN DECK FLOOR STRUCTURE STA 620, BETWEEN RBL 33.99 AND 55.5. REPAIR IAW EO B747-5310-69799-A.
